# SDR UALA2011112106390

- Difficulty date: November 20, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 33,199 hours, 14,689 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 087021673
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 21ABC EEL LIGHT INOP.  REPAIRED SEAT HARNESS AND LIGHT CHECKED OK.  FOUND BROKEN WIRE ON SEAT HARNESS TO LIGHT SOCKET HARNESS.  NEEDS EITHER A NEW HARNESS OR TO BE RE-PINNED.  COMPLIED WITH MEL.  ALL ADJ LIGHTS OPERATE NORMALLY.  PLZ ID PARTS NEEDED AND IPC REF.  HARNESS PCN 565-2457.  REPAIRED SEAT HARNESS AND LIGHT CHECKED OK.
